# SDR SWIA202158143

- Difficulty date: April 25, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LH SILL OB AFT OF FR 19 HAS CORROSION AROUND FASTENER HOLE.     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED FWD FUSELAGE LH SILL OB AFT OF FR 19 REF EMB SRM 51-40-08
